American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C33) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jason Fulman, Jan Saxl and Pham Huu Tiep. Cycle indices for finite orthogonal groups of even characteristic. Trans. Amer. Math. Soc. 364 (2012) 2539-2566.
Abstract, references, and article information   
View Article: PDF

[2] Gunter Malle and Gabriel Navarro. Blocks with equal height zero degrees. Trans. Amer. Math. Soc. 363 (2011) 6647-6669. MR 2833571.
Abstract, references, and article information   
View Article: PDF

[3] I. M. Isaacs, Alexander Moretó, Gabriel Navarro and Pham Huu Tiep. Groups with just one character degree divisible by a given prime. Trans. Amer. Math. Soc. 361 (2009) 6521-6547. MR 2538603.
Abstract, references, and article information   
View Article: PDF

[4] Gabriel Navarro and Pham Huu Tiep. Rational irreducible characters and rational conjugacy classes in finite groups. Trans. Amer. Math. Soc. 360 (2008) 2443-2465. MR 2373321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert M. Guralnick and Pham Huu Tiep. Cross characteristic representations of even characteristic symplectic groups. Trans. Amer. Math. Soc. 356 (2004) 4969-5023. MR 2084408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen. Extensions for finite Chevalley groups II. Trans. Amer. Math. Soc. 354 (2002) 4421-4454. MR 1926882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Gluck and Kay Magaard. The extraspecial case of the $k(GV)\;$ problem. Trans. Amer. Math. Soc. 354 (2002) 287-333. MR 1859277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew Francis. Centralizers of Iwahori-Hecke algebras. Trans. Amer. Math. Soc. 353 (2001) 2725-2739. MR 1828470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jie Du and Leonard Scott. The $q$-Schur${}^{2}$ algebra. Trans. Amer. Math. Soc. 352 (2000) 4325-4353. MR 1655991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Meinolf Geck and Gunter Malle. On the existence of a unipotent support for the irreducible characters of a finite group of Lie type. Trans. Amer. Math. Soc. 352 (2000) 429-456. MR 1475683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1